# SDR AALA202302172414

- Difficulty date: February 14, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,122 hours, 26,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR LIGHT CAME ON DURING TAKEOFF ROLL AT 90 KNOTS AIRCRAFT PSI STAYED BELOW 5000 FEET LIGHT CAME ON AND OFF SEVERAL TIMES PUSHING HANDLE HAS NO EFFECT. CHECK AND ADJUSTED FORWARD ENTRY DOOR IAW AMM 52-11-00-820-801. ADJUSTED GUIDE ARM OF FORWARD ENTRY DOOR IAW AMM 52-11-00. ADJUSTED STOP PINS IAW AMM 52-11-00.
